MAUDE Adverse Event Report: SPROTTE; SPINAL NEEDLE, SINGLE USE

SPROTTE; SPINAL NEEDLE, SINGLE USE
Model Number 511151-29A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6).Based on available data, risk assessment and clinical evaluation report this file is considered as closed.
 
Event or Problem Description
Irn# (b)(4).Tentative summarizing translation from initial reporter´s narrative: "hub of intorducer came off during removal.".

Brand Name
SPROTTE
Common Device Name
SPINAL NEEDLE, SINGLE USE
MDR Report Key12030753
Report Number9611612-2021-00008
Device Sequence Number4165961
Product Code BSP
UDI-Device Identifier04048223066898
UDI-Public04048223066898
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Model Number511151-29A
Device Catalogue Number511151-29A
Device Lot Number1378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date06/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;